It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Wow. I'm sorry to hear you're going through that withdrawal, that sounds horrible. How slow are you dropping dose? Do you have the liquid form? That is the main thing I'm scared of. I didn't have a single withdrawal symptom after getting off the Zoloft (I was only on for 6 months).... and I only minimized dosage over a week or so if I remember correctly. I would imagine it's worse if you are on it longer... however I have heard of people having serious withdrawal side effects even after a month or less... but that is what scares me, the side effects (particularly after my Celexa reaction) and the withdrawal side effects.

At this point though, I am thinking if I find a drug like Paxil helpful and it gets me through the next 10 years or so, I almost feel it would be worth it. I want to be able to enjoy my 20s & 30s. I have sheltered myself from so much over the last 10 years, it's depressing. I currently live in Europe, as my husband is a soldier stationed out here... and I want more than anything to be able to enjoy this experience. I've never been physically homebound, but I avoid going into shopping malls/squares, out to eat, anywhere I feel some form of being trapped. I can enjoy some things, but somethings I am petrified of doing.

I have some confidence in the psychotherapist I just started seeing (a step I've never taken). I really hope that in combination with maybe a low dose of medication will help me. The last think I want is to inhibit my husband's ability to enjoy any traveling he wants to do, etc, before his deployment next year. I want more than anything to enjoy those things with him... and just for myself. I am so sick of this!





All times are GMT -7. The time now is 05:30 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!